Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Nilpotent-By-Finite Groups With Isomorphic Finite Quotients

P. F. Pickel
Transactions of the American Mathematical Society
Vol. 183 (Sep., 1973), pp. 313-325
DOI: 10.2307/1996471
Stable URL: http://www.jstor.org/stable/1996471
Page Count: 13
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Nilpotent-By-Finite Groups With Isomorphic Finite Quotients
Preview not available

Abstract

Let F(G) denote the set of isomorphism classes of finite homomorphic images of a group G. We say that groups G and H have isomorphic finite quotients if F(G) = F(H). Let N denote the class of finite extensions of finitely generated nilpotent groups. In this paper we show that if G is in N, then the groups H in N for which F(G) = F(H) lie in only finitely many isomorphism classes.

Page Thumbnails

  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325